# SDR FDEA201905131083

- Difficulty date: May 13, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,870 hours, 35,558 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9786206
- Part serial: P201
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,488 hours, 5,771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TURNING WING ANTI ICE ON, "WNG A-ICE 1 DISAG" LEVEL 2 ALERT DISPLAYED COMPLIED WITH QRH PROCEDURES. APPROX A MINUTE LATER LEVEL 3 AIR MANF 1 FAIL ALERT DISPLAYED. ACCOMPLISHED QRH  PROCEDURES. REMOVED AND REPLACED NR 1 FAN AIR VALVE AND SENSE LINE IAW AMM 36-13-04-4. RAN ENGINE NR 1 ENGINE PER JRH. CHECK WING ANTI-ICE WITH ENGINE AIR IAW AMM 30-11-00-5, OPS CHECK NORMAL. PERFORM AIR SYSTEM TEST, TEST PASSED. CHECK PENEMATIC MANIFOLD FAILURE DETECTION FOR FAULTS BALL, NO FAULTS BALL. OK FOR SERVICE.
